BibTeX record journals/amc/LiuTCZ12

download as .bib file

@article{DBLP:journals/amc/LiuTCZ12,
  author    = {Zhi Liu and
               Jieqing Tan and
               Xiaoyan Chen and
               Li Zhang},
  title     = {An approximation method to circular arcs},
  journal   = {Appl. Math. Comput.},
  volume    = {219},
  number    = {3},
  pages     = {1306--1311},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.amc.2012.07.038},
  doi       = {10.1016/j.amc.2012.07.038},
  timestamp = {Fri, 21 Feb 2020 21:20:30 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/LiuTCZ12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics